# SDR USAA20110516SB077

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHT ON SEAT ROW 18 INOPERATIVE.  RELAMP WAS NO HELP.  MAINTENANCE REMOVED AND REPLACED THE AISLE LIGHT ASSEMBLY AT SEAT ROW 18.  OPS CHECK GOOD PER MM 33-51-21.
